for a couple days until prescription can be picked up?
Wish I could help you by saying something concrete, but I would recommend calling your doctor and seeing if he/she can get the pharmacy to over ride the system and fill the prescription early. Otherwise, you can only treat the symptoms with OTC meds like immodium for diarrhea and ibuprofen for headache and body ache. You run the risk of having a seizure when you abruptly stop the ativan especially if you are on a high dose over much time.
So again I encourage you to call the prescribing doctor and let him/her know of the problem.
Good luck, wish I could help more. You can try another website called benzobuddies.com for further support if you need it.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2011 • 2 answers
Posted 16 Dec 2014 • 4 answers
Posted 5 Nov 2015 • 2 answers
Posted 10 Jan 2016 • 1 answer
Posted 23 Mar 2016 • 3 answers